American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Chunghyuk Kang. Analytic types of plane curve singularities defined by weighted homogeneous polynomials. Trans. Amer. Math. Soc. 352 (2000) 3995-4006. MR 1661266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Masahiko Suzuki. Stability of Newton boundaries of a family of real analytic singularities . Trans. Amer. Math. Soc. 323 (1991) 133-150. MR 978382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia